# SDR Y2PA200600014

- Difficulty date: June 28, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N191US
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 76,783 hours, 63,366 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR BOTTOM SURFACE AT STA XE209 TO OUTBOARD EDGE HAS CORROSION THROUGH THE SKIN WHICH COVERED A CIRCULAR AREA 1.5 INCH ACROSS.  REPAIRED CORROSION IAW USA JET EA 96-51-02 USING DC-9 SRM CHAP 55 SECTION 3.
